# SDR VNAA20250714004

- Difficulty date: June 8, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SEAT RAIL BTW FS 744.15 TO FS 977.00 AND STGR 15LH AT CABIN PAX.  SEAT RAIL BTW FS 744.15 TO FS 977.00 AND STGR 15LH AT CABIN PAX WAS EVALUATED OUT OF LIMITS PER CRJ-900 SRM 53-41-49-101-001-A02 AND CRJ-900 SRM 53-51-49-101-001-A02 AND WERE REPLACED PER CRJ-900 AMM 53-00-49
